Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Düring, Bertram and Jüngel, Ansgar (2005) Existence and uniqueness of solutions to a quasilinear parabolic equation with quadratic gradients in financial markets. Nonlinear Analysis, 62 (3). pp. 519-544.

Tang, Qi and Waxman, David (2003) An integral equation describing an asexual population in a changing environment. Nonlinear Analysis, 53 (5). pp. 683-699. ISSN 0362-546X

This list was generated on Thu Dec 9 10:19:25 2021 GMT.